# SDR HALA0700445

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 61,911 hours, 29,624 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Overheat Detect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MSG LEFT ENG OH LP2 DISPLAYED.  T/S AND FOUND WIRES SHORTED TO THE UPPER FWD OVHT DETECTOR W314-458R-16 AND W314-457R-16.  PERFORMED TYPLICAL TEMP REPAIR IAW BOEING STANDARD WIRING PRACTICE MANUAL 20-10-13.  OPS CK IAW M/M 26-11-00.  OK FOR CONTINUED SERVICE OTHER REF SWPM 20-30-12.
